Varouzhan P. Gabriyelyan
Biography
Education
1995-1999, Yerevan State University, faculty of Informatics & Applied Mathematics (bachelor’s degree)
1999-2001, Yerevan State University, faculty of Informatics & Applied Mathematics (master’s degree)
2001-2004, Yerevan State University, department of Algebra-Logical Methods in Informatics (PhD)

Academic degree
Candidate of Mathematics, candidate - “Linearized Coverings in Finite Fields”, 25 October 2004, Institute for Informatics and Automation Problems of National Academy of Sciences of Armenia

Professional experience
2004-2012, Assistant, Yerevan State University
Since 2012 at present Associate professor, Yerevan State University

Academic courses
Analytic Geometry, Algebra, Combinatorial Algorithms and Analysis of Algorithms

Scale of professional interests
Mathematical Cybernetics, Discrete Mathematics, Combinatorial Algorithms, Complexity Theory

Languages
Armenian, Russian, English

var.gabrielyan@ysu.am

Varouzhan P. Gabriyelyan

Associate Professor | Faculty of Informatics and Applied Mathematics - Chair of Discrete Mathematics and Theoretical Informatics
 
 

Book

Վ. Պ. Գաբրիելյան

Հանրահաշիվ և երկրաչափություն: Ուսումնամեթոդական ձեռնարկ | ԵՊՀ – Երևան, ԵՊՀ հրատ., 2011. – 186 էջ:
 

Article

V. P. Gabrielyan

On a linearized coverings of a cubic homogeneous equation over a finite field. Lower bounds (Վերջավոր դաշտում մեկ խորանարդային համասեռ հավասարման գծայնացված ծածկույթները: Ստորին գնահատական) | ԵՊՀ Գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2019, հ. 53, #2, էջ 119-126 |

V. P. Gabrielyan

On a linearized coverings of a cubic homogeneous equation over a finite field. Upper bounds (Վերջավոր դաշտի վրա մեկ խորանարդային համասեռ հավասարման գնայնացված ծածկույթները: Վերջին գնահատական ) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2018, հ. 52, #3, էջ 180-190 |

V. P. Gabrielyan

Linearized Coverings for Sets of Special Solutions of One Cubic Equation over a Finite Field | ՀՀ ԳԱԱ զեկույցներ: 2018, հատոր 118, համար 2, էջ 115-118 |

В. П. Габриелян

Кубическое диагональное уравнение над конечным полем характеристики 2 | ДАН Армении, Т. 110, N3, 2010

В. П. Габриелян

Линеаризированные покрытия одного типа уравнений высших степеней над конечным полем | ДАН Армении, Т. 106, N2, 2006

A. Alexanian

Coverings of Simmetric Subsets in Finite Filds with Cosets of Linear Subspaces | Algebra,Geometry & Their Applications, Seminar Proceedings,Vol. 3-4, 2004, Yerevan State University Press, pp. 110-124

В. П. Габриелян

О сложности покрытия системой смежных классов одного уравнения над конечным полем | Препринт НАН РА, 04-0603, Ереван 2004

В.П. Габриелян

О метрических характеристиках, связанных с покрытиями подмножеств конечных полей смежными классами линейных подпространств | Препринт НАН РА, 04-0602, Ереван 2004